Pennsylvania, 2012Tornadoes and Hail in Pennsylvania, July 26, 2012
July 26, 2012 · NWS BGM · 14 events in 5 counties and zones
On the afternoon of July 26th, a significant severe weather event impacted portions of the Binghamton, NY forecast area. By the late morning/early afternoon, a warm front had lifted north through the region placing much of the Binghamton forecast area in a moderately unstable airmass.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $104,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the afternoon of July 26th, a significant severe weather event impacted portions of the Binghamton, NY forecast area. By the late morning/early afternoon, a warm front had lifted north through the region placing much of the Binghamton forecast area in a moderately unstable airmass. Aloft, multiple approaching upper-level shortwave troughs approached the region from the central Great Lakes during the early afternoon hours which provided the initial forcing for thunderstorm development. Also, a punch of mid-level dry air helped create mid-level convective instability along with a favorable setup for strong damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jul 26, 1:22 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 26, 1:22 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
222 PM EDT THU JUL 26 2012
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL RACE ACROSS THE REGION THIS
AFTERNOON AND THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE
HAIL, DAMAGING WINDS BEING THE MAIN THREAT, ALONG WITH ISOLATED
TORNADOES. UNSETTLED WEATHER WILL CONTINUE INTO THE EARLY PART OF
THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHORT DISCUSSION TODAY DUE TO IMPENDING SVR WX...
2 PM UPDATE...SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA TO THE
SOUTHEAST AFTER MIDNIGHT TONIGHT. A COLD FRONT WILL PASS THROUGH
BY DAYBREAK FRIDAY WITH OVRNGT MINS IN THE U60S/LWR 70S. LINGERING
MOISTURE ALONG WITH EXTENSIVE CLD CVR AND RAIN WL LKLY RESULT IN
PATCHY VSBY REDUCTIONS DUE TO FOG OVRNGT.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
UNSETTLED WX CONDITIONS EXPECTED TO CONTINUE RIGHT THROUGH EARLY
PORTIONS OF THE WEEKEND AS BROAD CYCLONIC FLOW PERSISTS OVER THE
NORTHEASTERN US. THE NEXT IN A SERIES OF UPPER SHORTWAVES WILL
DIVE SOUTHEAST TOWARDS OUR REGION BY EARLY FRI...WHICH WILL
INTERACT WITH ANOTHER SOUTHWARD MOVING COLD FRONT. AS THIS
OCCURS...EXPECT THE RENEWED DEVELOPMENT OF SHWRS/STORMS BY LATE
MORNING/AFTERNOON ACROSS PORTIONS OF THE AREA AS FRONTAL
CONVERGENCE INTERACTS WITH INCREASING FORCING FROM ALOFT. WITH
RESPECT TO SEVERE POTENTIAL...MUCH LOWER INSTABILITY WILL EXIST AS
TODAY/S MOISTURE WILL BE SCOURED OUT WITH THIS AFTERNOON/S
THUNDERSTORM ACTIVITY. THAT SAID...DESPITE MODERATELY STRONG WIND
FIELDS ALOFT (0-6 KM BULK SHEAR VECTORS ON THE ORDER OF 40
KTS)...SEVERE THREAT APPEARS MARGINAL BASED ON VERY LIMITED
INSTABILITY.
BY SATURDAY...YET ANOTHER SHORTWAVE DIVING INTO THE CENTRAL
APPALACHIANS WILL INTERACT WITH THE LINGERING FRONTAL BOUNDARY
ONCE AGAIN TO PRODUCE CONTINUED CHANCES FOR SHWRS/STORMS. UPPER
WIND FIELDS APPEAR MUCH WEAKER BY SATURDAY AS MAIN MID-LEVEL JET
CORE DIVES WELL SOUTH OF OUR REGION...THIS ORGANIZED SEVERE DOES
NOT APPEAR TO BE IN THE OFFERING. AREAL COVERAGE AS SUGGESTED BY
VARIOUS FCST MODELS TO INCLUDE THE WRF AND GFS SUPPORT MAINTAINING
CHC MENTION FOR POPS ACROSS MUCH OF THE CWA THROUGH THE DAY.
FINALLY BY SATURDAY NIGHT/EARLY SUNDAY...HIGH PRESSURE ACROSS THE
NORTH-CENTRAL GREAT LAKES WILL FINALLY BEGIN MOVING TOWARDS THE
AREA WHICH SHOULD LEAD TO A DECREASE IN SHWR/STORM ACTIVITY.
DESPITE THE PASSAGE OF A COLD FRONT ON FRIDAY...TEMPERATURES WILL
REMAIN NEAR SEASONABLE VALUES THROUGH THE PERIOD.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPDATE AS OF 1 PM...IN THE INTEREST OF TIME WITH POTENTIAL SEVERE
WX LOOMING TODAY...ONLY SUBTLE CHANGES WERE MADE TO THE LONG TERM
FORECAST TODAY WHICH WAS HEAVILY INFLUENCED BY HPC DAY 3-7
GUIDANCE.
HIGH PRESSURE PARKED OVER THE REGION DURING THE LATTER HALF OF THE
WEEKEND IS PROGGED TO GIVE WAY TO A BROAD UPPER LEVEL TROF AND
DIFFUSE SURFACE LOW PRESSURE ACROSS CNY AND NEPA BY TUESDAY. NOT MUCH
TO SINK OUR TEETH INTO AS FAR AS A BONAFIDE WEATHER MAKER...BUT
DIURNAL INSTABILITY WITHIN THE CYCLONIC FLOW WILL WARRANT CHANCES
FOR SCATTERED SHOWERS OR THUNDERSTORMS AT ANY TIME AFTER MONDAY.
IF ORGANIZED LOW PRESSURE FORMS ALONG THE EASTERN SEABOARD...THEN
A CHANCE FOR STEADIER RAIN IN SOME AREAS WILL INCREASE FOR
THURSDAY. HOWEVER, MODELS ARE NOT IN GOOD CONSENSUS WITH THAT
SOLUTION AT THIS TIME.
TEMPERATURES LOOK TO BE SEASONABLE FOR LATE JULY AND EARLY AUGUST.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
130 PM UPDATE...
A COLD FRONT WILL APPROACH THE AREA WITH THUNDERSTORMS DEVELOPING
BETWEEN 18Z AND 20Z. KELM AND KITH WILL SEE -TSRA START TO AFFECT
THE TERMINALS AROUND 19Z AND REMAINING SITES WILL SEE -TSRA AFTER
20Z. SEVERE WEATHER WILL BE POSSIBLE FOR TERMINALS SOUTH OF THE
SOUTHERN TIER OF NY INTO NEPA. HAVE INCLUDED TEMPO GROUPS FOR
15G40KTS OUT OF THE WEST-NORTHWEST DIRECTION AS ANY SEVERE STORM
MOVES THROUGH THE TERMINALS.
STORMS WILL EXIT THE TERMINALS BETWEEN 01Z-03Z WITH MVFR
CONDITIONS SETTING IN BEHIND THE STORMS GIVEN MOISTURE PRESENT IN
ITS WAKE...WITH RESTRICTIONS TO VSBYS AND CIGS.
REDEVELOPMENT OF BKN CUMULUS LATE MORNING FRI WITH -SHRAS
POSSIBLE AGAIN BUT TOO EARLY TO INCLUDE MENTION IN TAFS.
OUTLOOK...
FRI NGT-SAT...RESTRICTIONS PSBL IN SHRA/TSRA.
SAT NGT - TUE...MAINLY VFR UNDER BUILDING HIPRES.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...PVN
NEAR TERM...PVN
SHORT TERM...CMG
LONG TERM...JAB
AVIATION...PVN
Hazardous weather outlook, Jul 26, 1:25 PM EST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
225 PM EDT THU JUL 26 2012
NYZ009-015>018-022>025-036-037-044>046-055-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-
225 PM EDT THU JUL 26 2012
...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
NYZ056-057-062-PAZ038>040-043-044-047-048-072-271830-
BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
225 PM EDT THU JUL 26 2012
...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jul 26, 9:14 AM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 AM EDT THU JUL 26 2012
NYZ009-015>018-022>025-036-037-044>046-262015-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA...
COOPERSTOWN
1014 AM EDT THU JUL 26 2012
...AN OUTBREAK OF SEVERE WEATHER IS POSSIBLE THIS AFTERNOON AND
EVENING...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND CONTINUE INTO THE EVENING HOURS...GENERALLY BETWEEN 2 AND 8
PM. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH THE MAIN
THREATS BEING DAMAGING WINDS AND LARGE HAIL...BUT AN ISOLATED
TORNADO CANNOT BE RULED OUT.
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR
THE LATEST UPDATES...INCLUDING POSSIBLE WATCHES AND WARNINGS.
NYZ055>057-062-PAZ038>040-043-044-047-048-072-262015-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
INCLUDING THE CITIES OF...OWEGO...BINGHAMTON...WALTON...DELHI...
MONTICELLO...TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...
SCRANTON...WILKES-BARRE...HAZLETON...MILFORD...HONESDALE
1014 AM EDT THU JUL 26 2012
...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED THIS
AFTERNOON AND EVENING...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND CONTINUE INTO THE EVENING HOURS...GENERALLY BETWEEN 2 AND 8
PM. THESE STORMS ARE FORECAST TO DEVELOP ACROSS THE CENTRAL
SOUTHERN TIER AND FINGER LAKES REGION AROUND 2 PM AND TRACK
EASTWARD. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH
THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL...BUT
ISOLATED TORNADOES CANNOT BE RULED OUT.
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR
THE LATEST UPDATES...INCLUDING POSSIBLE WATCHES AND WARNINGS.
PN
Local storm report, Jul 26, 2:39 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG WOODHULL 42.08N 77.42W
07/26/2012 STEUBEN NY 911 CENTER
POWERLINES DOWN IN WOODHULL BLOCKING BOTH LANES OF
TRAFFIC.
&&
RAMLocal storm report, Jul 26, 2:45 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG ADDISON 42.11N 77.23W
07/26/2012 STEUBEN NY 911 CENTER
TREE DOWN BLOCKING ROAD
&&
RAMLocal storm report, Jul 26, 3:08 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
408 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG ERWINS 42.12N 77.15W
07/26/2012 STEUBEN NY EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
RAMEvent by event
10 thunderstorm wind, 2 hail, 2 tornado. Local standard time, as filed.
Thunderstorm Wind, Bradford
- When
- July 26, 3:10 PM EST
- Where
- Bradford County, 0.86 mi SE of South Waverly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.990, -76.520
Trees and wires were blown down in the Sayre and Athens area.
Thunderstorm Wind, Bradford
- When
- July 26, 3:19 PM EST
- Where
- Bradford County, 0.52 mi W of Burlington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.780, -76.610
Heavy rain and dime size hail were also reported.
Thunderstorm Wind, Susquehanna
- When
- July 26, 3:45 PM EST
- Where
- Susquehanna County, Montrose
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.830, -75.880
A roof was blown off a house. A building under construction was blown down.
Thunderstorm Wind, Susquehanna
- When
- July 26, 3:48 PM EST
- Where
- Susquehanna County, Dimock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 41.750, -75.900
Large groups of trees were blown down, some onto homes and barns. The tops of trees were broken off.
Thunderstorm Wind, Susquehanna
- When
- July 26, 3:50 PM EST
- Where
- Susquehanna County, New Milford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- COOP Observer
- Coordinates
- 41.880, -75.730
Many large trees were blown down.
Thunderstorm Wind, Wyoming
- When
- July 26, 3:53 PM EST
- Where
- Wyoming County, 0.69 mi S of Meshoppen
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.610, -76.050
Just north of Route 6 and 87 interchange, multiple trees were blown down. Three large loading dock doors were blown in on a warehouse.
Hail, Susquehanna
- When
- July 26, 3:54 PM EST
- Where
- Susquehanna County, Montrose
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.830, -75.880
Tornado, Susquehanna
- When
- July 26, 4:00 PM EST to 4:01 PM EST
- Where
- Susquehanna County, 0.52 mi E of Montrose Arpt to 1.69 mi ESE of South Montrose
- Rating
- EF1
- Path length
- 1.24 mi
- Path width
- 150 yd
- Property damage
- $35,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.780, -75.870
A severe thunderstorm produced several areas of tree and minor structural damage to buildings along Davis Road. As the storm tracked east, a tornado was formed and initially touched down around 5 pm along Johnson Pond Road. Significant damage to softwoods and hardwoods was observed a two residences on this road with approximately 75 to 100 trees destroyed. The roof of a small, concrete block building was lifted off and tossed approximately 50 to 75 yards across the road and into a nearby field. The concrete block walls were pushed over. Minor shingle and siding damage was done to each of the residences. The tornado continued tracking east, and decended a hill toward Meshoppen Creek Road. A residence at the base of the hill experienced considerable structural damage from large trees falling into the building. Two sheds were destroyed by winds. The tornado then entered a field and grove of trees, causing damage to several dozen trees. The tree damage was in a chopped up and chaotic appearance, which is indicative of a tornado signature. The tornado lifted before climbing another ridge line to the east of Meshoppen Creek Road.
Thunderstorm Wind, Luzerne
- When
- July 26, 4:20 PM EST
- Where
- Luzerne County, 1.38 mi S of Hazleton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.950, -75.970
Damage occurred throughout the county, but it was most significant in the southern part. Trees and power lines were blown down. Two tractor trailers were blown over on Interstate 80. The emergency manager saw rotation in the clouds.
Hail, Luzerne
- When
- July 26, 4:24 PM EST
- Where
- Luzerne County, 0.52 mi E of Nesopeck
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.050, -76.210
Thunderstorm Wind, Luzerne
- When
- July 26, 4:33 PM EST
- Where
- Luzerne County, Drums
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.020, -76.000
Thunderstorm Wind, Pike
- When
- July 26, 4:42 PM EST
- Where
- Pike County, 4.32 mi SE of Millrift
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.370, -74.700
Trees were blown down in Matamoras.
Thunderstorm Wind, Pike
- When
- July 26, 4:42 PM EST
- Where
- Pike County, Lackawaxen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.480, -75.000
Tornado, Luzerne
- When
- July 26, 4:44 PM EST to 4:45 PM EST
- Where
- Luzerne County, 0.69 mi S of Highland to 0.87 mi SE of Highland
- Rating
- EF1
- Path length
- 0.52 mi
- Path width
- 75 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.010, -75.900
A supercell thunderstorm moved into southern Luzerne county at approximately 5:05 PM EDT from east-central Columbia county. As the storm entered the county, doppler radar indicated a tight cyclonic circulation contained within the storm's mid-levels. As the storm traveled east, numerous trees were downed or uprooted just south of Sybertsville in the township of Sugerloaf. Reports from local Emergency Management Officials indicate that all tree damage in this location was oriented in the same direction, consistent with straight line wind damage. As the storm traveled east, extensive tree damage occurred in Butler Township along east Foothills Drive, immediately east of Route 309. Again, downed trees were oriented all in the same direction, consistent with straight line wind damage with winds estimated between 90-100 mph. The storm then continued east where extensive damage occurred along main street just south of Freeland in western Foster Township. At this location, an outside storage building was destroyed. Debris from the building then traveled through the air and penetrated in several locations the roof of a 58 foot tall building. After hitting and destroying the building, additional damage occurred directly to the northeast where several trees were downed or uprooted. Downed trees were convergent in nature, consistent with a tornadic circulation moving over the area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Pennsylvania, July 26, 20122 deaths · 5 injured · $250,000 · EF0 · 53 events
- Flash Flood and Damaging Winds in Kentucky, July 26, 20121 death · 1 injured · $30,000 · 65 kt wind · 27 events
- Hail and Damaging Winds in New York, July 26, 20121 death · 1 injured · $34,000 · 1 in hail · 17 events
- Tornadoes and Damaging Winds in New York, July 26, 2012$10 million · EF1 · 29 events
- Heat in Pennsylvania, July 26, 20121 death · 8 events
- Flood and Hail in Pennsylvania, July 26 to 27, 2012$1.5 million · 1 in hail · 39 events
- Hail and Damaging Winds in Georgia, July 26, 2012$3.0 million · 1 in hail · 10 events
- Hail and Damaging Winds in Ohio, July 26, 2012$600,000 · 1 in hail · 17 events
- Hail and Damaging Winds in Ohio, July 26, 2012$131,000 · 2 in hail · 40 events
- Damaging Winds in New York, July 26, 2012$171,000 · 50 kt wind · 17 events
- Damaging Winds in West Virginia, July 26, 2012$245,000 · 50 kt wind · 9 events
- Flash Flooding and Damaging Wind in Kentucky, July 26 to 27, 2012$306,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 400963, 400969, 400966, 400968, 400973, 400974, 400964, 400696, 400967, 400965, 400970, 400971, 400972, 400715.